Advil Cold & Sinus Liqui-Gels

0 review(s)
0 out of 5

CA$16.99

Categories: OTC.
Original Price :

RHM&SIN 200MG

SKU 85654
CUP 62107005302
Din 2250705
Form CAPSULE
Content 200MG-30MG
Format 40
Drug Code BEX To know more
Active Ingredients
IBUPROFENE   200MG  PSEUDOEPHEDRINE HCL   30MG